MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number E2012-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the fda that the pruitt f3 shunt was leaking due to a hole in the white port tube during a left carotid endarterectomy with bovine pericardial patch angioplasty.It is unknown whether the device was checked prior to use.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was not available to be returned for investigation.Based on the available information, the exact location of the leak in the product is unknown.Based on the available information, the exact root cause of the reported incident could not be determined.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All qc tests passed their requirements.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key23348382
Report Number1220948-2025-00182
Device Sequence Number7807666
Product Code DXE
UDI-Device Identifier00840663101283
UDI-Public(01)00840663101283(11)240827(17)290728(10)XPF00001279(91)E2012-10
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE2012-10
Device Lot NumberXPF00001279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
4400150000-2025-8055
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight5 KG
Patient EthnicityNon Hispanic
Patient RaceWhite